# SDR SWAA2023071759091

- Difficulty date: June 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,450 hours, 31,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR BEAM UPPER SURFACE STA 986.5 LBL 43'<[01] REMOVED CORROSION AT MAIN CABIN AFT WET AREA FLOOR BEAM UPPER SURFACE STA 986.5 LBL 43' REF 53-70-51-1A-1. ACCOMPLISHED INSPECTIONIAW B737 NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .121'; EQUIP: OLYMPUS 27MG CAL DUE: 4/24 B/C 172139.ORIGINAL THICKNESS: 0.150'; REMAINING MATERIAL 0.121'; MATERIAL LOSS: 0.029'. WORK WILL BE ACCOMPLISHED ON EA M-21-153-00612 WITH CUSTOMER NUMBER TTG8Q00LNQQW;[02] VERIFIED STEP 1
